Has Acnecide / Epiduo / Hydrocortisone Irritated Your Tinnitus?

Discussion in 'Support' started by Allan1967, Jul 7, 2019.

    1. Allan1967

      Allan1967 Member Benefactor Hall of Fame

      Tinnitus Since:
      1997
      Cause of Tinnitus:
      Ear infection
      Hi all

      I've had a good few weeks now of manageable tinnitus.

      However in this past 7 days I've been applying Acnecide [benzoyl peroxide 5%] or Epiduo [adapalene 0.1% & benzoyl peroxide 2.5%] at the back of my neck along the hairline for some spots that appeared and my tinnitus has increased again.

      I'm also using Hydrocortisone 1% on one of my shins where I've had a purple rash now for months [GP said is dermatitis].

      Anyone know if these creams are ototoxic?
       
    2. Shelbylynn

      Shelbylynn Member

      Location:
      Fresno, California
      Tinnitus Since:
      1/2019
      Cause of Tinnitus:
      Concert/lifelong music abuse
      Did you ever find out if these creams were causing a change? I am going to start using Adapalene myself.
       
    3. ringingfeet

      ringingfeet Member

      Tinnitus Since:
      01/12/2019
      Cause of Tinnitus:
      Noise Trauma
      • Helpful Helpful x 1
Loading...

Share This Page